# SDR 2007FA0000480

- Difficulty date: May 23, 2007
- Submitted: May 23, 2007
- Operation: General aviation
- Aircraft: N4579R
- Make and model: Piper PA-28-140
- Aircraft serial: 2821321
- Aircraft time: 3,465 hours
- Engine: Lyc O320*
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 6707003
- Condition: Corroded
- Location: Rt Wing
- Part time: 3,465 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK REMOVED DUE TO LEAKING VENT LINES. UPON REMOVAL, DISCOVERED RT WING UPPER SPAR CAP SEVERLY CORRODED. MAJOR EXFOLIATION TO THE SPAR CAP AT THE OB SECTION OF THE FUEL TANK OPENING.
